Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Scanty menstruation, abdominal pain during periods. HCG negative. Done ultrasound.

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
i am having scanty mensturation for 2 months and during mentturatuion i got severe pain in my lower abdomen, i went to Dr. for check-up and advised mr to do u.s.g. of pelvis, urine for H.C.G - HCG - negative. i am a mother of one child, age 5 and half years old
Posted Thu, 26 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Rajinder Bajoria 2 hours later
Thanks for nice query.     

Scanty menstruation can be due to many reasons.

Your urine HCG test is negative that rules out pregnancy as the cause in some patients.

Ultrasound pelvis is rightly advised by your Doctor as will help in making the diagnosis and planning treatment .

Some times hormonal imbalance also causes the scanty menstruation.

So it is better to follow the advise of examining doctor.

Scanty menstruation can occur any time, in any women`s life, even years after the birth of child.

‘Hope I have answered your query, I will be available to answer your follow up queries.

“Wish you Good Health and trouble free speedy recovery”.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor